Publication detail

The classes of mutual comaptificability

KOVÁR, M.

Original Title

The classes of mutual comaptificability

English Title

The classes of mutual comaptificability

Type

journal article - other

Language

en

Original Abstract

Two topological spaces X, Y are mutually compacificable if there exists a compact topology on their disjoint union K in which the original topologies are induced from K and every two points, one from X and the other from Y, have disjoint neighborhoods. We introduce the classes of mutual compacitficability. Two topological spaces are of the same class if their behavior with respect mutual compactificability (i.e. the abilty to form the space K with any Y) is same.

English abstract

Two topological spaces X, Y are mutually compacificable if there exists a compact topology on their disjoint union K in which the original topologies are induced from K and every two points, one from X and the other from Y, have disjoint neighborhoods. We introduce the classes of mutual compacitficability. Two topological spaces are of the same class if their behavior with respect mutual compactificability (i.e. the abilty to form the space K with any Y) is same.

Keywords

classes of mutual compactificability, theta-regular spaces

RIV year

2008

Released

01.01.2008

Pages from

1

Pages to

11

Pages count

11

BibTex


@article{BUT48317,
  author="Martin {Kovár}",
  title="The classes of mutual comaptificability",
  annote="Two topological spaces X, Y are mutually compacificable if there exists a compact topology on their disjoint union K in which the original topologies are induced from K and every two points, one from X and the other from Y,  have disjoint neighborhoods. We introduce the classes of mutual compacitficability. Two topological spaces are of the same class if their behavior with respect mutual compactificability (i.e. the abilty to form the space K with any Y) is same.",
  chapter="48317",
  journal="International Journal of Mathematics and Mathematical Sciences",
  number="Article ID 67083",
  volume="2007",
  year="2008",
  month="january",
  pages="1--11",
  type="journal article - other"
}